• Name and Family
    • Ali Ebadian
  • Degree
    • PHD
  • Academic Degree
    • Professor
  • Department
    • Department of Mathematics
  • E-mail:
 Short Bioghraphy           
         
     Research and Education Resume
رزومه فارسی
Journal Articles (43)
Conference Papers/Abstracts/Posters (14)
Research Projects (2)
   
  • Name and Family
  • Ali Ebadian
  • Degree
  • PHD
  • Academic Degree
  • Professor
  • Department
  • Department of Mathematics
  • E-mail:
  • a.ebadian@urmia.ac.ir
 
 
 
         
     Research and Education Resume

Journal Articles (43)

1-Ebadian Ali, Azizi Saman, Tokgoz Yalcin, 2019, Univalent harmonic mappings and Hardy spaces,Turkish Journal of Mathematics, 43(1), 284-292.

2-Foroutan Mohammadreza, Ebadian Ali , 2018, Chebyshev Rational Approximations for the Rosenau-KdV-RLW Equation on the Whole Line,Inter. J. Analysis and Applications, 16(1), 1-15.

3-Abbaszadeh Sadegh, Ebadian Ali, 2018, , Nowadays, fast growing number of users and business are motivated to outsource their private data to public cloud servers,Soft Computing, 22(9), 3111-3121.

4-Abbaszadeh Sadegh, Ebadian Ali, Jaddi Mohsen , 2018, Jensen type inequalities and their applications via fractional integrals,Rocky Mountain Journal of Mathematics , 48(8), 2459-2488.

5-Biglari Fahimeh, Ebadian Ali, Foroutan Mohammadreza , 2018, Global Convergence Property of Scaled Two-Step BFGS Method,Mediterranean Journal of Mathematics, 15(1), 11.

6-Foroutan Mohammadreza, Ebadian Ali, 2018, Existence and Uniqueness of Mild Solutions for the Damped Burgers Equation in Weighted Sobolev Spaces on the Half Line,Inter. J. Analysis and Applications, 16(2), 264-275.

7-Abbaszadeh Sadegh, Ebadian Ali, Jaddi Mohsen , 2018, Hölder type integral inequalities with different pseudo-operations,Asian-European Journal of Mathematics, 1950032.

8-Abbaszadeh Sadegh, Ebadian Ali , 2018, Nonlinear integrals and Hadamard-type inequalities,Soft Computing, 22(9), 2843-2849.

9-Hashemi Sababe Saeed, Ebadian Ali, Najafzadeh Shahram , 2018, On reproducing property and 2-cocycles,Tamkang Journal of Mathematics, 49(2), 143-153.

10-Shamsigamchi Saeedeh, Ebadian Ali , 2018, Basic properties of finite sum of weighted composition,FILOMAT, 11.

11-Foroutan Mohammadreza, Ebadian Ali, Asadi Raheleh, 2018, Reproducing kernel method in Hilbert spaces for solving the linear and nonlinear four-point boundary value problems,Inter. J. Computer Mathematics, 95(10), 2128-2142.

12-Foroutan Mohammadreza, Ebadian Ali, Rahmani Fazli Hadi, 2018, Generalized Jacobi reproducing kernel method in Hilbert spaces for solving the Black-Scholes option pricing problem arising in financial modelling,Mathematical Modelling and Analysis, 538-553.

13-Jaddi Mohsen, Ebadian Ali, Sen Manuel de la, Abbaszadeh Sadegh , 2017, An equivalent condition to the Jensen inequality for the generalized Sugeno integral,Journal of Inequalities and Applications , 1, 285.

14-ارجمندی نیا(دانشجوی دکتری)- علی عبادیان(استاد راهنمای اول)- رسول آقالاری(استاد راهنمای دوم), 2014, STARLIKENESS AND SHARPNESS RESULTS OF SPECIAL SUBCLASS OF ANALYTIC FUNCTIONS,The journal of mathematics and computer science.

15-Ismail Nikoufar, Ali Ebadian, Madjid Eshaghi Gordji, 2013, The simplest proof of Lieb concavity theorem,Advances in Mathematics.

16- 2010, On the Stability of J- Derivations,Journal of Geometry and Physics.

17- 2010, Approximately Left Derivations: AnAlternative Fixed Point Approach,Journal of Computational Analysis and Applications.

18- 2009, Convexity of a Family of Meromorphically Univalent Functions by Using Two Fixed Points,Applied Mathematics Letters.

19- 2009, On Certain Classes of Harmonic P-Valent Functions by Applying The Ruschewehy Derivatives,Faculty Sciences M.U.of nis.

20- 2009, On the Lipschitz Operator Algebras,Archivum Mathematicum.

21- 2009, Second Duals of Measure Algebras,European Journal of Pure and Applied Mathematics.

22- 2009, Univalence of Certain Linear Operators Defined by Hypergeometric Function,Journal of Inequalities and Applications.

23- 2009, Certain Subclasses of Convex Functions With Positive and Missing Coefficients by Using a Fixed Point,J.Nonlinear Sci. Appl.

24- 2009, Some Applications of the Generalized Bernardi-Libera-Livingston Integral Operator on Univalent Functions,Journal of Inequalities in Pure and Applied Mathematics.

25- 2008, An Iterative Method for Solving Fuzzy Nonlinear Equations in Banach Spaces,Appiled Mathematical Sciences.

26- 2008, Coefficient Inequalities for Certain Meromorphically P-Valent Functions,J. of Inequalities in pure and Applied Mathematics.

27- 2008, Inequalities for Meromorphically p-Valent functions,Journal of Inequalities in pure and Applied Mathematics.

28- 2008, Meromophically P-Valent functions Defined by Convolution and Linear Operator in Terms of Subordination,Korean Annals of.M.

29- 2008, Solving Systems of Fuzzy Nonlinear Equations in Banach Spaces,Int.J. of Math.Analysis.

30- 2008, Some Aspects of Linear operator on P- Valennt Meromorphic Functions,Korean Annals of.Math.

31- 2008, Study of Exact Solutions of Nonlinear Heat Equations,computatuona 1 & Applied .M.

32- 2008, Geometric Properties of Some Linear Operators Defined by Convolution,TAMKANG Journal of Mathematics.

33- 2008, Stability of a Functional Equation Deriving from Cubic and Quartic Functions,Hindawi publishing .C.

34- 2008, Some Aspects of Lipschitz Operators Algebras,Prceedings GFTA.

35- 2007, On the Homomorphisms of Some Real Banach Algebras,For East Journal of Applied Mathematics.

36- 2006, Module Topologies on Banach Algebras,Advances in Algebra and Analysis.

37- 2005, On the real banach function algebras,Mathemaatics and its Applications Advance.

38- 2005, The Carrier Space of a Real Group Algebra,Journal of Analysis and Applications.

39- 2004, Isomorphisms Between Certain Real Banach Spaces,International jornal of applie mathematics.

40- 2004, Real Group Algebras,Iranain Journal of Science and Technology.

41- 2004, Compact Endomorphisms in Lipschitz Algebras of Finitely Differentiable Functions,JOURNAL OF THE CHINESE CHEMICAL SOCIETY.

42- 2002, L-Lipschitz Algebras on Locally Compact Abelian Groups,Far East J.Math.Sci.

43- 0, Subclasses of Meromorphic Starlike Functions Connected to Multiplier Family,Australian Journal of Basic and Applied Sciences.
Conference Papers/Abstracts/Posters (14)

1- 1388, Application of Differential Subordination to Generalization of Kumatu Integral Operator,The 8th Seminar on Mathematical Analysis and its Applications.

2- 2008, Applications of a Linear Operator on P-Valent Meromorphic Functions,The Third International Conference on Mathematical Sciences.

3- 2005, Banach Algebras and their Aplications,Bordeaux,france.

4- 2005, Compact Endomorphisms of Real Lipschits Algebras,سی و پنجمین کنفرانس ریاضی ایران.

5- 2006, Compact Homomophisms of Certain Real Banach Function Algebras,37th Annual Iranaian Mathmatics Confcrence.

6- 2007, Flat and Biflat Modules Over Uniform Algebras,Abstract of papers of the 13th Algebre seminar.

7- 2008, Ideal Amenbility of Real Banach Algebras,39th Annual Iranian Mathematics Conference.

8- 2007, On the Real Lipschitz Algebras of Complex Functions and Real Lipschitz Operators,GFTA Conference.

9- 2007, P-Valent Meromorphic Functions with Alternating Coefficients based on Integral Operator,GFTA Conference.

10- 2007, Relations between Module Topologies and Arens Regularity of Banach Algebras,38th Annual Iranian Mathematics Conference, Zanjan, Iran.

11- 2008, Some Aspects of Multivalent Functions Defined by Jung - kim- Srivastava Integral Operator,39th Annual Iranian Mathematics Conference.

12- 2006, Some New Topologies on Banach Algebras,4th Iranian Geometery and Topology Seminar.

13- 2001, The Stone -Weierstrass Theorem in Real Lipschitz Algebras,Abstract of Papers of32nd AIMC.

14- 2008, Uniformly Starlike and Convex Univalent Functions by Using Certain Integral Operators,17th Seminar of Mathematical Analysis and its Application.
Research Projects (2)

1- 1382, Compact endomorphisms of real banach algebras and real lipschitz algebras.

2- 1387, Solving of fuzzy nonlinear equations systems in Banach spaces.